# SDR 2008UALA03800

- Difficulty date: July 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329D
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG FAILED DISC RESET TEST DOES NOT RESET MANUALLY AT DISC RING.  *S/D*  SUSPECT FAULTY BEARING.  REPLACED IDG, OP CHECKED GOOD.  AC OK FOR SERVICE.
